# SDR 20010604CW002

- Difficulty date: April 5, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N469NE
- Make and model: Cessna 172Q
- Aircraft serial: 17275952
- Engine: Lyc O360*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 17540071
- Condition: Cracked
- Location: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EXHAUST RISER CRACKED AT FLANGE.  NOTED: COMMON FAILURE, PER EXHAUST REPAIR STATION.
